# SDR VNAA20241102002

- Difficulty date: October 25, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD & AFT DRAG ANGLE BTW 55.625% STGR DATUM (TRACE AT BL0.00) TO STGR DATUM TO 67.5% REAR SPAR DATUM.    LEFT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT FWD & AFT DRAG ANGLE BTW 55.625% STGR DATUM (TRACE AT BL0.00) TO STGR DATUM TO 67.5% REAR SPAR DATUM WERE REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
